MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TRANSFORM COMPLIANT 3MM X 10MM; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY

STRYKER NEUROVASCULAR CORK TRANSFORM COMPLIANT 3MM X 10MM; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Catalog Number M003SRC03100
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that the balloon catheter failed to deflate completely during the procedure.There were no reported clinical consequences to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.Visual inspection revealed that the balloon catheter hub was blocked/occluded with solidified contrast procedural fluids.During functional testing, the balloon catheter was soaked in warm water in an attempt to dissolve any blockages throughout the catheter shaft, but the device could not be flushed due to the dried procedural fluids/contrast blocked in the catheter shaft.The catheter shaft was cut and the balloon was inflated and then deflated.Information available indicated that the device was confirmed to be in good condition prior to use and device analysis shows that balloon catheter shaft was noted to be blocked/ occluded with procedural fluids/crystalized contrast.Based on the information currently available, it is probable that some procedural factors encountered during the procedure limited the performance of the device contributing to the reported and observed damages.Therefore, an assignable cause of component failure has been assigned to this investigation.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
TRANSFORM COMPLIANT 3MM X 10MM
Common Device Name
CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key7838523
Report Number3008881809-2018-00375
Device Sequence Number16465569
Product Code MJN
UDI-Device Identifier07613327004410
UDI-Public07613327004410
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
K122576
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/24/2020
Device Catalogue NumberM003SRC03100
Device Lot Number20492815
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2018
Initial Date Received by Manufacturer 08/17/2018
Supplement Date Received by Manufacturer10/10/2018
Initial Report FDA Received Date08/31/2018
Supplement Report FDA Received Date10/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SYNCHRO GUIDEWIRE(STRYKER)